# SDR IPXA2021081272665

- Difficulty date: August 12, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N301UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27239
- Aircraft time: 63,864 hours, 22,026 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK -  ON CLIMBOUT PASSING 6000 FT MAIN CARGO DOOR EICAS ON INDICATOR LIGHT INTERMITTENT LIGHT AND EICAS, EXECUTED CHECKLIST RETURN TO RFD PRESSURIZATION NORMAL DOOR CONTROL IND INTERMITTENT AS WELL. DEFERRED MAIN CARGO DOOR INDICATION AS PER MEL 52-71-1-2 C/W DMP 52-71-1-2REPLACED S890 PROX SWITCH AND ADJUSTED IAW AMM 52-71-09-822. DOOR INDICATION CKS GOOD.
